Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 57, NWS Birmingham, AL

November 29, 2022Greene County, Hale County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 29, 2022, 9:45 PM CST for Greene County, Hale County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 9:45 PM CST (03:45 UTC)
Expired
Nov 29, 2022, 10:20 PM CST
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Greene County, AL, Hale County, AL

The radar

The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 10:01 PM CSTTORNADO3 Ne Akron, ALNUMEROUS TREES DOWN AND DAMAGE TO RESIDENCES IN THE AKRON AREA. TDS SEEN ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 4:42 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

248 
WFUS54 KBMX 300345
TORBMX
ALC063-065-300430-
/O.NEW.KBMX.TO.W.0057.221130T0345Z-221130T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
945 PM CST Tue Nov 29 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Central Greene County in west central Alabama...
  Northern Hale County in west central Alabama...

* Until 1030 PM CST.
    
* At 945 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Eutaw, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Eutaw, Moundville, Akron, Allison, Wedgeworth, Evansville, Selden
  Lock And Dam, Moundville Airport, Phipps, Eutaw Municipal Airport,
  Mound State Park, Elliots Creek, I 20 Rest Area Near Eutaw,
  Wateroak, Harper Hill, Havana and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3293 8799 3301 8763 3300 8742 3283 8742
      3283 8747 3279 8747 3277 8801
TIME...MOT...LOC 0345Z 261DEG 36KT 3285 8792 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
4 follow-up statements
499 
WWUS54 KBMX 300348
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
948 PM CST Tue Nov 29 2022

ALC063-065-300430-
/O.CON.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Greene AL-Hale AL-
948 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR CENTRAL
GREENE AND NORTHERN HALE COUNTIES...
        
At 948 PM CST, a confirmed tornado was located over Eutaw, moving
east at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Eutaw, Moundville, Akron, Allison, Wedgeworth, Evansville, Selden
Lock And Dam, Moundville Airport, Phipps, Eutaw Municipal Airport,
Mound State Park, Elliots Creek, I 20 Rest Area Near Eutaw, Wateroak,
Harper Hill, Havana and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3293 8799 3301 8763 3300 8742 3283 8742
      3283 8747 3279 8747 3277 8801
TIME...MOT...LOC 0348Z 261DEG 36KT 3286 8788 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
696 
WWUS54 KBMX 300358
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
958 PM CST Tue Nov 29 2022

ALC063-065-300430-
/O.CON.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Greene AL-Hale AL-
958 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR EAST
CENTRAL GREENE AND NORTHERN HALE COUNTIES...
        
At 958 PM CST, a confirmed tornado was located near Akron, or 10
miles northeast of Eutaw, moving northeast at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Moundville, Akron, Mound State Park, Elliots Creek, Moundville
Airport, Phipps and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3284 8778 3296 8785 3301 8763 3300 8742
      3293 8742
TIME...MOT...LOC 0358Z 246DEG 47KT 3292 8774 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
537 
WWUS54 KBMX 300404
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1004 PM CST Tue Nov 29 2022

ALC063-300414-
/O.CAN.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Greene AL-
1004 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR EAST CENTRAL GREENE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.

LAT...LON 3298 8773 3299 8773 3299 8771 3300 8769
      3301 8765 3300 8742 3294 8742 3287 8772
      3294 8775 3295 8773 3295 8775 3296 8774
      3297 8775 3298 8775
TIME...MOT...LOC 0404Z 242DEG 36KT 3294 8770 

$$

ALC065-300430-
/O.CON.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Hale AL-
1004 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
NORTHEASTERN HALE COUNTY...
        
At 1004 PM CST, a confirmed tornado was located near Akron, or 13
miles northeast of Eutaw, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Moundville, Elliots Creek, Mound State Park, Moundville Airport,
Phipps and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3298 8773 3299 8773 3299 8771 3300 8769
      3301 8765 3300 8742 3294 8742 3287 8772
      3294 8775 3295 8773 3295 8775 3296 8774
      3297 8775 3298 8775
TIME...MOT...LOC 0404Z 242DEG 36KT 3294 8770 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
563 
WWUS54 KBMX 300420
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1020 PM CST Tue Nov 29 2022

ALC065-300429-
/O.CAN.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Hale AL-
1020 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR NORTHEASTERN HALE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.

LAT...LON 3298 8773 3299 8773 3299 8771 3300 8769
      3301 8765 3300 8742 3294 8742 3287 8772
      3294 8775 3295 8773 3295 8775 3296 8774
      3297 8775 3298 8775
TIME...MOT...LOC 0418Z 261DEG 36KT 3296 8751 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:06 PM CST, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 29, 6:06 PM CST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
606 PM CST Tue Nov 29 2022

...New AVIATION...

.MESOSCALE UPDATE FOR SEVERE WEATHER THREAT...
Issued at 115 PM CST TUE NOV 29 2022

GOES-East satellite imagery currently depicts increasing cloud
cover behind an ~850 mb warm front, generally the boundary where
scattered showers are now spreading northeast into Central
Alabama. Western portions of the forecast area are situated closer
to more meaningful MUCAPE values, 500-1,000 J/kg per
mesoanalysis, where more robust convection is ongoing. A pair of
elevated supercells moved through here recently, amidst an
increased shear environment, where eff. bulk shear of 50-60 kts
is analyzed in northwest Alabama. These storms will pose mainly a
hail threat into the afternoon hours as elevated instability
spreads into areas west of I-65. Any additional storms in this
region (north of surface-based instability) will also pose mainly
a hail threat this afternoon. Areas east of I-65 are still
situated in a recovering and warming boundary layer, but winds
remain east-southeasterly thus far, limiting meaningful moisture
increases. Gadsden has warmed ~40 degrees since their morning low
of 31 degrees.

We continue to monitor other observations as less warm sector
contamination has led to temperatures trending above forecast
values. Temperatures are already in the mid to upper 70s across
southern Alabama and southern Mississippi where dewpoints have
also increased. This has fostered increasing SBCAPE despite SCT to
BKN stratus on satellite imagery. It is currently 79/72 in
Hattiesburg MS, and 75/68 in Jackson MS. However, clusters of
showers and storms are currently developing in far south Alabama.
This activity may interrupt the warm sector for portions of our
area later in the afternoon.

40/Sizemore

&&

.SHORT TERM...
(This evening through Wednesday)
Issued at 115 PM CST TUE NOV 29 2022

Closer to the Lower Mississippi Valley, a warm sector is
currently establishing and is expected to spread north/northeast
as the parent low pressure system quickly advances toward the
Upper Midwest. This forecast trend will support the more favorable
surface-based warm sector could move into our area later this
afternoon and into the evening hours. Latest HREF suggests
500-1,000 J/kg SBCAPE, potentially 1,500 J/kg given modest mid-
level lapse rates (6.5 to 7.0 C/km) for areas west of I-65, as
dewpoints increase to the mid to upper 60s. These values generally
decline with eastward extent where dewpoints remain in the low
60s or less through tonight.

Given abundant kinematics (50-60+ kts bulk shear) strong to
severe thunderstorms are likely to impact Central Alabama as
ongoing and/or developing clusters of supercells move from
Mississippi into western Alabama. These storms will pose all
modes of severe weather including convective wind gusts 60-70+
mph, large hail, and tornadoes given progged 200-400 0-1 km SRH.
This threat will impact areas west and northwest this evening
first, generally spreading to the east and southeast into the
overnight hours. These storms will also pose a threat of heavy
rainfall if they become oriented in a manner that training can
occur. Rainfall totals approaching 4" will be possible, if so.
Flash flooding potential has certainly increased for areas along
and north of I-20 given latest forecast expectations.

Severe weather (and any flash flooding concerns) will end as the
cold front moves through the area later tonight bringing cold air
advection and a change to brisk northwesterly winds.

40/Sizemore

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 201 PM CST TUE NOV 29 2022

A much colder air mass will overspread Central Alabama Wednesday
night through Friday. Lows Thursday morning will be in the upper
20s north to lower 30s south. A combination of very dry air at the
low levels Thursday afternoon and light winds Thursday night will
lead to good radiational cooling conditions, and lowered minimum
temperatures a few degrees Friday morning. Moderating temperatures
Friday and Saturday as the low level flow becomes south-southwest
ahead of an approaching cold front. Showers will develop ahead of
the front across north Alabama Friday night and into Saturday.
The front will stall out over north Alabama on Sunday and will
maintain small rain chances along and north of I-20. The front
will lift northward Sunday night and Monday as a warm front, with
most of the rain staying north of central Alabama. Overall,
temperatures will be above normal over the weekend and into early
next week, especially for areas south of I-20.

58/rose

&&

.AVIATION...
(00Z TAFS)
Issued at 605 PM CST TUE NOV 29 2022

Mainly MVFR cigs outside and in TSRA tonight. Could get an
isolated IFR as well with storms. VSBYs should be VFR generally
outside of TSRA and MVFR-IFR in storms. Winds will be gusty
outside of storms and will shift to the SW tonight and NW into
Wed morning behind the front. Conditions should go VFR behind the
storms/front roughly as early as 13z in the W and 17z in the SE.

08

&&

.FIRE WEATHER...

A strong storm system is expected to bring wetting rains with
thunderstorms to Central Alabama tonight into early Wednesday
morning, with locally heavy rainfall. This system will usher in
much colder and drier air Wednesday and Thursday, with rain free
conditions Wednesday afternoon through Friday. Minimum RH on
Wednesday will be 45-55 percent and 25-30 percent Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  60  27  56 / 100  20   0   0
Anniston    59  62  30  58 / 100  30   0   0
Birmingham  57  61  32  56 / 100  10   0   0
Tuscaloosa  57  61  32  58 / 100  10   0   0
Calera      60  63  31  57 / 100  20   0   0
Auburn      61  66  34  58 / 100  80   0   0
Montgomery  66  68  33  60 / 100  50   0   0
Troy        65  70  35  63 /  90  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM CST Wednesday for the following counties:
Blount-Calhoun-Cherokee-Cleburne-Etowah-Fayette-Jefferson-Lamar-
Marion-St. Clair-Walker-Winston.

&&

SHORT TERM...40/Sizemore
LONG TERM....58/rose
AVIATION...08
Hazardous weather outlook, Nov 29, 5:19 PM CST, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
519 PM CST Tue Nov 29 2022

ALZ011>015-017>050-010230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
519 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A threat for severe storms exists across all of Central Alabama
through 8 AM Wednesday. Threats include tornadoes, damaging winds
70 to 80 mph, and hail up to golf ball size. The highest risk for
these threats is along and west of Interstate 65. Heavy rainfall may
also result in localized flooding. Amounts of 2 to 4 inches with
locally higher amounts are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Ongoing severe storms are possible through 8AM Wednesday morning
south of I-85. Heavy rainfall will continue to pose the threat of
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Wednesday morning.

In the hours before

Special weather statement, Nov 29, 5:32 PM CST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 PM CST Tue Nov 29 2022

ALZ011>014-300015-
Fayette AL-Winston AL-Marion AL-Lamar AL-
532 PM CST Tue Nov 29 2022

...Strong thunderstorms will impact portions of southeastern Marion,
western Winston, Fayette and Lamar Counties through 615 PM CST...

At 532 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Brinn to Kolola Springs. Movement was east at
45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamilton, Winfield, Fayette, Haleyville, Vernon, Sulligent, Millport,
Lynn, Guin, Berry, Double Springs, Brilliant, Glen Allen, Kennedy,
Detroit, Belk, Beaverton, Gu-
Win, Houston Recreational Area and Brushy Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.

&&

LAT...LON 3406 8821 3405 8802 3431 8774 3430 8725
      3429 8725 3400 8751 3400 8764 3387 8764
      3387 8753 3369 8753 3369 8742 3360 8743
      3361 8763 3358 8763 3358 8767 3352 8768
      3354 8827
TIME...MOT...LOC 2332Z 251DEG 37KT 3417 8777 3365 8839

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

17/KLAWS
Local storm report, Nov 29, 6:26 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             3 N BEVILL STATE COLLEG 33.77N 87.83W
11/29/2022  E0.50 INCH       FAYETTE            AL   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR.

&&

GMS
Local storm report, Nov 29, 6:39 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     WALKER COUNTY AIRPORT   33.90N 87.32W
11/29/2022  M46 MPH          WALKER             AL   AWOS

&&

GMS
Local storm report, Nov 29, 7:16 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 SW KANSAS             33.86N 87.61W
11/29/2022                   FAYETTE            AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ALONG CR 121.

&&

MAL
Special weather statement, Nov 29, 7:55 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
755 PM CST Tue Nov 29 2022

ALZ018>021-026-027-300315-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-Cleburne AL-
Cherokee AL-
755 PM CST Tue Nov 29 2022

...Strong thunderstorms will impact portions of north central
Talladega, Calhoun, Etowah, northeastern St. Clair, northeastern
Cleburne and Cherokee Counties through 915 PM CST...

At 754 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Reece City to near Odenville. Movement was
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gadsden, Anniston, Jacksonville, Rainbow City, Attalla, Piedmont,
Hokes Bluff, Odenville, Centre, Heflin, Cedar Bluff, Forney, West
End-Cobb Town, Centre Municipal Airport, Cobb Town, Fort McClellan,
Saks, Lincoln, Glencoe and Weaver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3365 8534 3361 8645 3420 8608 3420 8584
      3424 8584 3424 8581 3426 8581 3426 8577
      3434 8568 3437 8548
TIME...MOT...LOC 0154Z 261DEG 36KT 3408 8607 3369 8635

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

17/KLAWS
Local storm report, Nov 29, 8:40 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     SUMITON                 33.75N 87.05W
11/29/2022                   WALKER             AL   911 CALL CENTER

            ROOF DAMAGE ON STORAGE BUILDINGS ON MAIN
            STREET. LEFT SIDE OF ONE BUILDING WAS
            DAMAGED.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:09 PM CSTSevere Thunderstorm WarningBMXFayette, Walker51 min
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningBMXLamar63 min
Nov 29, 6:27 PM CSTTornado WarningBMXLamar29 min
Nov 29, 6:52 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Nov 29, 6:58 PM CSTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Walker5 hr
Nov 29, 7:55 PM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair80 min
Nov 29, 7:57 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair4 hr
Nov 29, 8:16 PM CSTTornado WarningBMXSumter45 min
Nov 29, 9:22 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter68 min
Nov 29, 9:33 PM CSTAreal Flood AdvisoryBMXJefferson2 hr
Nov 29, 9:35 PM CSTAreal Flood AdvisoryBMXCalhoun, St. Clair, Talladega2 hr
Nov 29, 11:02 PM CSTSpecial Weather StatementBMXLamar43 min
Nov 29, 11:09 PM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Nov 30, 12:00 AM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker60 min
Nov 30, 12:13 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion3 hr
Nov 30, 12:27 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Nov 30, 12:29 AM CSTTornado WarningBMXWalker9 min
Nov 30, 12:42 AM CSTFlash Flood WarningBMXJefferson, Shelby3 hr
Nov 30, 12:51 AM CSTTornado WarningBMXMarengo54 min
Nov 30, 12:56 AM CSTTornado WarningBMXBlount15 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningBMXSt. Clair, Shelby50 min
Nov 30, 1:16 AM CSTSpecial Weather StatementBMXBibb, Shelby, Talladega74 min
Nov 30, 1:28 AM CSTSpecial Weather StatementBMXCalhoun, Talladega47 min
Nov 30, 1:34 AM CSTSevere Thunderstorm WarningBMXCalhoun, Talladega31 min
Nov 30, 1:56 AM CSTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph49 min
Nov 30, 1:57 AM CSTAreal Flood AdvisoryBMXBibb, Greene, Hale, Jefferson, Pickens, Sumter and 1 more3 hr
Nov 30, 1:57 AM CSTTornado WarningBMXDallas48 min
Nov 30, 2:14 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Shelby, Talladega3 hr
Nov 30, 2:28 AM CSTTornado WarningBMXAutauga, Lowndes47 min
Nov 30, 3:01 AM CSTTornado WarningBMXElmore, Montgomery59 min
Nov 30, 3:43 AM CSTTornado WarningBMXMacon, Tallapoosa12 min
Nov 30, 3:59 AM CSTRiver Flood WarningBMXJefferson61 min
Nov 30, 5:10 AM CSTSevere Thunderstorm WarningBMXPike50 min
Nov 30, 5:43 AM CSTSpecial Weather StatementBMXBarbour47 min
Nov 30, 5:52 AM CSTSevere Thunderstorm WarningBMXBarbour41 min
Nov 30, 6:14 AM CSTTornado WarningBMXBarbour18 min

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.